Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for your question.
This supplement is likely to be safe in majority of people, though there are safety concerns since in a few patients it has been associated with complications, however whether the complications were due to the supplement itself or other factor is still not clear. Therefore because of this concern informing your doctor before taking 5-HTP, and also making sure you get the supplement from a reliable manufacturer is recommended. There are presently no known interactions between medications used to treat asthma/allergy. Too much serotonin can cause a complication known as serotonin syndrome, that is the reason you must take this supplement under your doctor's supervision and at the recommended dosage.
It is a privilege answering your question.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.
Wishing you all the very best in life.
May you be happy, successful, and healthy.